BulDML at Institute of Mathematics and Informatics >
International Journal ITA >
2007 >
Volume 14 Number 1 >

Please use this identifier to cite or link to this item:

Title: On the Quality of Decision Functions in Pattern Recognition
Authors: Berikov, Vladimir
Keywords: Bayesian Learning Theory
Decision Function Quality
Issue Date: 2007
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: The problem of decision functions quality in pattern recognition is considered. An overview of the approaches to the solution of this problem is given. Within the Bayesian framework, we suggest an approach based on the Bayesian interval estimates of quality on a finite set of events.
ISSN: 1313-0463
Appears in Collections:Volume 14 Number 1

Files in This Item:

File Description SizeFormat
ijita14-1-p14.pdf196.18 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License